MAUDE Adverse Event Report: BIOMET 3I DO NOT USE - CERTAIN® PREVAIL® IMPLANT 5/6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE - CERTAIN® PREVAIL® IMPLANT 5/6/5 X 10MM; DENTAL IMPLANT
Model Number IIOS5610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that implant iios5610 was removed due to infection.

Brand Name
DO NOT USE - CERTAIN® PREVAIL® IMPLANT 5/6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9672479
Report Number0001038806-2020-00278
Device Sequence Number2767474
Product Code DZE
UDI-Device Identifier00844868005940
UDI-Public(01)00844868005940(17)130703(10)823284(241)IIOS5610
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/03/2013
Device Model NumberIIOS5610
Device Catalogue NumberIIOS5610
Device Lot Number823284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;